Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new inequality for the Green's function


Author: William C. Fox
Journal: Proc. Amer. Math. Soc. 10 (1959), 562-569
MSC: Primary 30.00; Secondary 31.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0107702-1
Erratum: Proc. Amer. Math. Soc. 12 (1961), 340-343.
MathSciNet review: 0107702
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. H. Poincaré, Sur l'uniformisation des fonctions analytiques, Acta Math. vol. 31 (1907) pp. 1-63.
  • [2] -, Sur un théorème de la théorie générale des fonctions, Bull. Soc. Math France vol. 11 (1882-1883) pp. 112-125.
  • [3] H. A. Schwarz, Gesammelte Mathematische Abhandlungen, Springer.
  • [4] W. F. Osgood, On the existence of the Green's function for the most general simply connected plane region, Trans. Amer. Math. Soc. vol. 1 (1900) pp. 310-314. MR 1500539
  • [5] B. Riemann, Gesammelte Mathematische Werke, Dover, 1953. MR 0052364 (14:610a)
  • [6] A. Harnack, Die Grundlagen der Theorie des Logarithmischen Potentiales und der Potentialfunction in der Ebene, Leipzig, 1887.
  • [7] W. F. Osgood, Notes and errata: Volumes 1 and 2, Trans. Amer. Math. Soc. vol. 2 (1901) pp. 484-485. MR 1500438
  • [8] S. Johansson, Ein Satz über die konforme Abbildung einfach zusammenhängender Riemannscher Flächen auf den Einheitskreis, Math. Ann. vol. 62 (1906) pp. 177-183. MR 1511371
  • [9] R. Koebe, Über die Uniformisierung beliebiger analytischen Kurven, Göttingen, Nachrichten, 1907, pp. 191-210.
  • [10] G. Valiron, Fonctions analytiques, Presses Universitaires de France, 1954. MR 0061658 (15:861a)
  • [11] W. F. Osgood, Lehrbuch der Functionen Theorie, Leipzig, 1907.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00, 31.00

Retrieve articles in all journals with MSC: 30.00, 31.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0107702-1
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society